# SDR RAIA00501048

- Difficulty date: January 22, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 14,893 hours, 14,643 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Probe
- Part number: 102AU1AF
- Part serial: A27967
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,133 hours, 6,935 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - TAT NR 1 HEAT INOP EICAS WITH OVERRIDE IN ENGINE DURING TAXI.  MAINTENANCE REMOVED AND REPLACED NR 1 TAT PROBE.
